Jump to content

Another Tarceva Question


kickincancer

Recommended Posts

Mike has recently started Tarceva. When he first started , he got a rash on the 3rd day and on the 5th it became really pronounced... in fact he was taken off of 150 mg... waited 2 weeks and just started again 5 days ago on 100mg. His rash started to appear on day 3 again and now on day 5 it pretty much covers his entire chest, back , head, face etc. It's not as bad , but he definitely has the rash. The good news is that he feels good, has a good appetite and no other symptoms so far.

Sue

Link to comment
Share on other sites

My Mom was on tarceva and developed the "rash" ten days into taking it. Her doctor gave her an antibiotic and she really hasn't had much problems other than her skin being extremely dry since.

I thought that the reaction was important too....but after reading about others, now realize that the only way of really knowing if it is working is waiting for the ct scan they will give your Mom. I sure hope it works for her!!!!!

Melinda

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...